MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 10/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient was implanted with the device on (b)(6) 2016.Medical follow-up revealed strip erosion in (b)(6) 2016, accompanied by local pain.There was partial removal of the strip and primary closure under local anesthesia, but the pain persisted chronically despite conservative treatment (local hormones, physiotherapy).The patient was re-evaluated at a provincial center of expertise and, following a thorough assessment, a radical removal of the sling was recommended in view of the neuropathic sequelae.Surgery has not yet been performed but is planned.
 
Additional Manufacturer Narrative
An incomplete lot # was provided, therefore a review of the device history record, complaint history database, non-conformances and capas could not be completed.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20550120
Report Number2125050-2024-01733
Device Sequence Number21054133
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number93-4400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale